# SDR DL76G060002

- Difficulty date: January 2, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 26,483 hours, 4,151 cycles
- Engine time: 26,515 hours, 4,155 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825L
- Part serial: F1104
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, RT GEN KICKED OFF LINE.  ABORTED TAKEOFF BELOW 60KTS.  REPLACED RT ENGINE IDG.
